# SDR UIEA9918

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT CI 346 - DURING COCKPIT PREFLIGHT CHECKS, WHEN MASTER DIM AND TEST SWITCH PLACED TO 'TEST' POSITION, CIRCUIT BREAKER NR 152 POPPED AND SMOKED.  TROUBLESHOT SYSTEM AND FOUND WIRING CHAFING IN OVERHEAD P5 PANEL GOING TO 'WHEEL WELL FIRE DETECTION MODULE'.  REPAIRED WIRING AND MASTER DIM AND TEST SYSTEM OPERATION NORMAL.  (M)
